Positive selfadjoint extensions of positive symmetric operators. (English) Zbl 0192.47703

Full Text: DOI


[1] N. I. AKHIEZER AND I. M. GLAZMAN, Theory of linear operators in Hubert space, 2nd ed. Moscow, 1966. · Zbl 0098.30702
[2] M. A. KRASNOSELSKH, On selfadjoint extensions of Hermitian operators, Ukrain. Mat. J., 1(1949), 21-38.
[3] M. G. KREIN, Theory of selfadjoint extensions of semi-bounded Hermitian operators an its application I, Mat. Sb., 20(62) (1947), 431-495. · Zbl 0029.14103
[4] F. RrESZ AND B. Sz.-NAGY, Functional analysis, New York, 1955
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.